National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(536)
ISSN: 0001-8708
1    
A q-microscope for supercongruences 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:329-358  

Guo Victor J.W;   Zudilin Wadim;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

2    
Optimal rates of decay for operator semigroups on Hilbert spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:359-388  

Rozendaal Jan;   Seifert David;   Stahn Reinhard;  

来源数据库:[Web of Science, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

3    
Existence and nonexistence of extremal functions for sharp Trudinger-Moser inequalities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:352  Page:1253-1298  

Lam Nguyen;   Lu Guozhen;   Zhang Lu;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

4    
On the continuity of the Hausdorff dimension of the univoque set 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:354  Page:106729  

Allaart Pieter;   Kong Derong;  

来源数据库:Web of Science         被引频次:1

文摘信息 获取全文 问图书馆员

5    
Energy minimisers of prescribed winding number in an S1-valued nonlocal Allen-Cahn type model 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106819  

Ignat Radu;   Moser Roger;  

文摘信息 问图书馆员

6    
A Gagliardo-Nirenberg-type inequality and its applications to decay estimates for solutions of a degenerate parabolic equation 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106823  

Fila Marek;   Winkler Michael;  

文摘信息 问图书馆员

7    
Chaos, ergodicity, and equilibria in a quantum Kac model 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:358  Page:106827  

Carlen Eric A;   Carvalho Maria C;   Loss Michael P;  

问图书馆员

8    
Wulff shapes and a characterization of simplices via a Bezout type inequality 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106789  

Saroglou Christos;   Soprunov Ivan;   Zvavitch Artem;  

问图书馆员

9    
Model categories of quiver representations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106826  

Holm Henrik;   Jørgensen Peter;  

文摘信息 问图书馆员

10    
On definite strongly quasipositive links and L-space branched covers 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106828  

Boileau Michel;   Boyer Steven;   Gordon Cameron McA;  

文摘信息 问图书馆员

11    
Transverse fully nonlinear equations on Sasakian manifolds and applications 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106830  

Feng Ke;   Zheng Tao;  

问图书馆员

12    
Li-Yau inequality for unbounded Laplacian on graphs 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106822  

Gong Chao;   Lin Yong;   Liu Shuang;   Yau Shing-Tung;  

文摘信息 问图书馆员

13    
The moduli space of Fano manifolds with Kähler–Ricci solitons 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106841  

Inoue Eiji;  

问图书馆员

14    
Weight conjectures for fusion systems 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106825  

Kessar Radha;   Linckelmann Markus;   Lynd Justin;   Semeraro Jason;  

文摘信息 问图书馆员

15    
The pointwise convergence of Fourier Series (II). Strong L1 case for the lacunary Carleson operator 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106831  

Lie Victor;  

问图书馆员

16    
Rational curves in holomorphic symplectic varieties and Gromov–Witten invariants 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106829  

Oberdieck Georg;   Shen Junliang;   Yin Qizheng;  

问图书馆员

17    
On the level of modular curves that give rise to isolated j-invariants 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:357  Page:106824  

Bourdon Abbey;   Ejder Özlem;   Liu Yuan;   Odumodu Frances;   Viray Bianca;  

问图书馆员

18    
Mixed multiplicities of divisorial filtrations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:358  Page:106842  

Cutkosky Steven Dale;  

问图书馆员

19    
Horn inequalities for nonzero Kronecker coefficients 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:356  Page:106809  

Ressayre N;  

文摘信息 问图书馆员

20    
Steady Euler flows with large vorticity and characteristic discontinuities in arbitrary infinitely long nozzles 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:346  Page:946-1008  

Chen Gui-Qiang G;   Huang Fei-Min;   Wang Tian-Yi;   Xiang Wei;  

来源数据库:Web of Science         被引频次:3

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×